# SDR RU3A20171227051

- Difficulty date: December 27, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N88
- Make and model: Cndair CL6002B16
- Aircraft serial: 5588
- Aircraft time: 4,810 hours, 1,942 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REPORTED FLAP FAIL AT 42 DEGREES DURING APPROACH,  THE FLAPS CHECKED GOOD AFTER FLAP SYSTEM WAS RESET.
